# SDR A6WA200940535

- Difficulty date: August 25, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FS 574-621 LB 27 AROUND NUT PLATE HOLES.  CORROSION ON FLOOR SUPPORT BTWN FS 574-621, LBL 27 REPAIRED IAW REO 601R53-61-3313.  (K)
